# SDR DHL9672014C

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE EXTERNAL SKIN CRACKED AT BS 985 S-25L.  CUT OUT DAMAGED SKIN, INSTALLED FLUSH REPAIR PER SRM 53-30-3  21 BY 7.
